# SDR 2011FA0000068

- Difficulty date: February 5, 2011
- Submitted: February 6, 2011
- Operation: General aviation
- Aircraft: N2725V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0672
- Aircraft time: 5,190 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: WPA4
- Condition: Burned
- Location: Zone 100
- Part time: 5,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

FOUND TOO LONG/OVERSIZED INTERIOR TRIM REPLACEMENT SCREW INSTALLED IN PILOT SIDE LOWER DOOR SILL OPENING SHORTING INTO MAIN POWER CABLE W-PA4. PILOT COMPLAINT OF INTERMITTENT PANEL LIGHTING FLICKERING AND RECENT REGULATOR REPLACEMENT (2X) AND ALTERNATOR/CHARGING ISSUES.
